# SDR N6WA2012050903

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 7,446 hours, 4,905 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR WARNING.  ADJUSTED SENSOR PX101 AND PERFORMED OPS CHECK OF CABIN MAIN DOOR NO DEFECTS NOTED IAW AMM 52-70-04
